# SDR MASA20211018496

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67035301011
- Part serial: NA
- Condition: None
- Location: Fs1000.00-Fs1069
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CAP OF THE RBL9.00 AFT BAGGAGE BAY FLOOR BEAM BETWEEN FS1000.00 - FS1069.75 WAS FOUND TO HAVE CORROSION DAMAGE. PERFOMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-61-43-001-001-A01, FIGURE 53-61-43-991-801, ITEM 2A AND SRM 51-32-59-001-001-A01, FIGURE 51-32-59-991-803, EA 79-2021-233. DEFECT LOCATION: FS1000.00-FS1069.75, RBL9.00
